CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
A class of weighted estimating equations for additive hazard models with covariates missing at random 期刊论文
SCIENCE CHINA-MATHEMATICS, 2021, 页码: 20
Authors:  Jin, Jin;  Ye, Peng;  Sun, Liuquan
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
additive hazard model  censored data  kernel smoothing  missing at random  weighted estimating equation  
Testing inflated zeros in binomial regression models 期刊论文
BIOMETRICAL JOURNAL, 2020, 页码: 22
Authors:  Ye, Peng;  Tang, Yi;  Sun, Liuquan;  Tang, Wan;  He, Hua
Favorite  |  View/Download:19/0  |  Submit date:2021/01/14
binomial regression model  power  score test  type I error  zero-inflated binomial (ZIB) regression model  
On three-term recurrence and Christoffel-Darboux identity for orthogonal rational functions on the real line 期刊论文
INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, 2016, 卷号: 27, 期号: 4, 页码: 268-280
Authors:  Sun, Ye-Peng;  Chang, Xiang-Ke;  He, Yi
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
33C45  11C20  three-term recurrence  Christoffel-Darboux relation  Orthogonal rational functions  
A semiparametric additive rates model for multivariate recurrent events with missing event categories 期刊论文
COMPUTATIONAL STATISTICS & DATA ANALYSIS, 2015, 卷号: 89, 页码: 39-50
Authors:  Ye, Peng;  Zhao, Xingqiu;  Sun, Liuquan;  Xu, Wei
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Additive rates model  Marginal models  Missing at random  Multivariate recurrent events  Weighted estimating equation  
anadditivemultiplicativeratesmodelformultivariaterecurrenteventswitheventcategoriesmissingatrandom 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 6, 页码: 1163
Authors:  Ye Peng;  Sun Liuquan;  Zhao Xingqiu;  Xu Wei
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
空间激光干涉引力波探测与早期宇宙结构形成 期刊论文
天文学进展, 2015, 卷号: 033, 期号: 001, 页码: 59
Authors:  龚雪飞;  徐生年;  袁业飞;  白姗;  边星;  曹周键;  陈葛锐;  董鹏;  高天舒;  高伟;  黄双林;  李玉龙;  刘影;  罗子人;  邵明学;  孙宝三;  唐文林;  于品;  徐鹏;  臧云龙;  张海鹏;  刘润球
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
An additive-multiplicative rates model for multivariate recurrent events with event categories missing at random 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 6, 页码: 1163-1178
Authors:  Ye Peng;  Sun LiuQuan;  Zhao XingQiu;  Xu Wei
Favorite  |  View/Download:11/0  |  Submit date:2021/01/14
MULTIPLE IMPUTATION METHODS  COMPETING RISKS MODEL  REGRESSION-COEFFICIENTS  COUNTING-PROCESSES  FAILURE  additive-multiplicative rates model  missing data  multivariate recurrent events  semiparametric model  weighted estimating equation  
The non-isospectral and variable-coefficient KP equation with self-consistent sources and new coupled system 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2011, 卷号: 16, 期号: 8, 页码: 3024-3032
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah;  Zhu, Bo
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Non-isospectral variable-coefficient KP equation  Source generation procedure  Grammian solution  Coupled system  
On the non-isospectral Kadomtsev-Petviashvili equation with self-consistent sources 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 4, 页码: 1610-1619
Authors:  Sun, Ye-Peng;  Tam, Hon-Wah
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Source generation procedure  Non-isospectral KP equation  Grammian determinant solution  Pfaffianization  Self-consistent sources  
New non-isospectral integrable couplings of the AKNS system 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2008, 卷号: 203, 期号: 1, 页码: 163-170
Authors:  Sun, Ye-Peng;  Zhao, Hong-Qing
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
semi-direct sums of lie algebras  the AKNS system  lax pair  non-isospectral integrable couplings